MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: patient identifier: multiple = (b)(6).
 
Event or Problem Description
The customer reported a false repeat reactive abbott prism hcv results.Sample id (b)(6): (b)(6) year old male, prism hcv repeat reactive and negative on nat confirmatory assay.Sample id (b)(6): (b)(6) year old female, prism hcv repeat reactive and negative on nat confirmatory assay.Sample id (b)(6): (b)(6) year old male, prism hcv repeat reactive and negative for hcv nat confirmatory assay.No impact to patient/donor management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity did not identify any adverse trends for the prism hcv assay.Normal complaint activity was identified for the likely cause lot.Using field data the performance of lot 90101m500 was evaluated.The initial reactive and repeat reactive rates of the complaint lot were were within package insert specifications.Additionally, assuming a zero prevalence of hcv infection for the samples tested the specificity of lot 90101m500 would be within package insert specifications.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the prism hcv assay was identified.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8344019
Report Number1415939-2019-00009
Device Sequence Number19410100
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2019
Device Catalogue Number06D18-68
Device Lot Number90101M500
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM 6 CHANNEL ANALYZER, LN 06A36-04; PRISM 6 CHANNEL ANALYZER, LN 06A36-04; SERIAL (B)(4); SERIAL (B)(4)